# SDR REXA2022102700932

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER CORRODED AT FS329.41 AND BETWEEN DD5 AND DD6  REMOVED FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE FORMER AT FS 329.41 BETWEEN DD6 AND DD5 P/N 601R318078-3 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND INSTALLED NEW SERVICEABLE FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01
